MathSciNet Relay Station
MathSciNet bibliographic data
MR576876 (82c:43004) 43A25 (41A05)
MacLean, Alan Transforms of measures on quotients and spline functions. Trans. Amer. Math. Soc. 261 (1980), no. 1, 287–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement